# SDR SWIA20230106

- Difficulty date: January 6, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Blew Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING - TIP FAIRING - LOWER SIDE - BOTTOM FASTENER HOLE FOR WINGTIP PANEL 671BB BLOWN OUT AND NUTPLATE IS MISSING     (C-CHECK RO 2/14/2023)    PERFORMED CUT OUT REPAIR ON R/H WING - TIP FAIRING - LOWER SIDE FOR WINGTOP PANEL 671BB. REF REO 601R-57-31-1412 REV -- DATED 2023-01-30. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
